# SDR AALA2020012969003

- Difficulty date: January 22, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED IN 4 LOCATIONS BETWEEN STABILIZER STATION 101.90 AND STABILIZER STATION 129.50. REPAIRED HORIZONTAL STABILIZER LOWER SURFACE SKIN PER SRM 55-10-01-2R-11 FIGURE 204 DETAIL D.
